# SDR 070100

- Difficulty date: April 15, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 408822101
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK MAINTENANCE INSPECTION SANFORD MAINTENANCE REPORTED THAT THE OVERHEAD EMERGENCY LIGHTS FROM ROW 31 TO THE AFT LAV DOORS WOULD NOT TEST.  THE FURTHER REPORT THE REMOVAL AND INSTALLATION OF AN EMERGENCY LIGHT POWER SUPPLY BATTERY PACK AT FUSELAGE STATION 1100R.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-53-00.  THE AIRPLANE HAS RETURNED TO SERVICE.
